# SDR SWIA200312255

- Difficulty date: August 9, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 7,190 hours, 5,694 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 45150340
- Part serial: 1483
- Condition: Failed
- Location: Stall Warning
- Part time: 7,124 hours, 5,566 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O, GOT A STALL FAIL MSG.  CAPT SLOW SPD CUE CLIMBED TO 200 KTS AND CONTINUED TO 280 KTS AS A/C ACCEL TO 290 KTS.  THIS CONDITION CONTINUED UNTIL DESCENT.  FOUND AOA FAILED IN MDC.  REMOVED AND REPLACED LEFT AOA SENSOR IAW CL600 MM 27-35-05.  OPS CHECKS GOOD.
